# SDR DHL2002807530

- Difficulty date: April 4, 2002
- Submitted: April 21, 2002
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 81,797 hours, 25,383 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Part number: 37798742
- Condition: Cracked
- Part time: 81,797 hours, 25,383 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ITEM: REF.: N/R 0542 MAIN CARGO COMPARTMENT- 1" CRACK ON BATHTUB FITTING, STA. 670-680 L6LCORR.; REMOVED DAMAGED BATHTUB FITTING IAW SRM51-1-20D PG. 21 , CLEANED , TREATED AND PRIMED IAW SRM 51-1-8B INSTALLED NEW FITTING IAW SRM 51-1-20D PG.9
